Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: Face Bloat!

  1. #1
    firemanpete32's Avatar
    firemanpete32 is offline New Member
    Join Date
    Jun 2005
    Posts
    48

    Face Bloat!

    Hey fellas

    Currently on my first cycle, just taking 500mg/wk sust at the mo, ive noticed some bloat but only on my face cheeks if this normal with running sust only and is there a anything I can do to minimise it - im running 10mg nolva/day also.

    cheers

  2. #2
    _Tiger_ is offline Member
    Join Date
    Jun 2005
    Posts
    760
    That sounds about normal with most steroids that aromatize, Dbol sounds like the worst..anyways, if you want to minimize that, drink your ASS off.. water, lots of it. 2 gallons a day if you can, this will tell your body "water is abundant and there is no need to store it in my body" and you will lean out a bit, but that bloat is just part of the journey man. good luck

  3. #3
    irish bulldog's Avatar
    irish bulldog is offline Senior Member
    Join Date
    Dec 2003
    Location
    here
    Posts
    1,446
    sounds very normal get letro that will help you.

  4. #4
    firemanpete32's Avatar
    firemanpete32 is offline New Member
    Join Date
    Jun 2005
    Posts
    48
    thanks guys

  5. #5
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    letro or l-dex will help you with the bloat. you can get it right from ar.

  6. #6
    Join Date
    May 2005
    Posts
    867
    aramidex i find the best for bloat and every thing

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •